# SDR AALA20100323SAN01

- Difficulty date: March 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 1,595 hours, 591 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SAN - FLIGHT ATTENDANTS REPORTED FUMES IN AFT CABIN GALLEY AREA.  EMERGENCY DECLARED LANDED SAN WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT AND LEFT HEPA FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
